This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Aripiprazole-Induced Hyponatremia: A Case Report

Rishikesh V. Behere, MBBS; Ganesan Venkatasubramanian, MD; Magadi N. Naveen, MD; and Bangalore N. Gangadhar, MD

Published: April 16, 2007

Article Abstract

Because this piece does not have an abstract, we have provided for your benefit the first 3 sentences of the full text.

Sir: Up to 70% of institutionalized psychotic patients consume greater than average amounts of water and 7% develop hyponatremia.1 Also, psychotropics are known to induce hyponatremia.2 We report a case of a patient with bipolar affective disorder developing hyponatremia, possibly due to aripiprazole.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Volume: 68

Quick Links: Psychotic Disorders , Schizophrenia and Schizoaffective Disorders

References

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Letter to the Editor

Stigma Kills Psychiatric Patients and Is Now Killing Clinical Research Too

Robert M. Post, MD, argues that NIMH should abandon the RDoC framework and restore funding for clinical...

Read More...